# SDR MWEA060202

- Difficulty date: September 14, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N906ME
- Make and model: Boeing 717-200
- Aircraft serial: 55170
- Aircraft time: 10,051 hours, 5,588 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Computer
- Part number: 4083700903
- Condition: Inoperative
- Location: Fcc
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

AIRSPEED FAILED AT VR, THEN CAPTAIN PITCH INDICATOR ON FLIGHT DIRECTOR DISAPPEARED, THEN ENGINE RIGHT FULL AUTHORITY DIGITAL ELECTRONIC CONTROL ALTERNATE ON.  REMOVED AND REPLACED FLIGHT CONTROL COMPUTER.
